×

zbMATH — the first resource for mathematics

Optimality conditions for a class of mathematical programs with equilibrium constraints: strongly regular case. (English) Zbl 1274.90484
Summary: The paper deals with mathematical programs, where parameter-dependent nonlinear complementarity problems arise as side constraints. Using the generalized differential calculus for nonsmooth and set-valued mappings due to B. S. Mordukhovich, we compute the so-called coderivative of the map assigning the parameter the (set of) solutions to the respective complementarity problem. This enables, in particular, to derive useful 1st-order necessary optimality conditions, provided the complementarity problem is strongly regular at the solution.

MSC:
90C46 Optimality conditions and duality in mathematical programming
49J52 Nonsmooth analysis
PDF BibTeX XML Cite
Full Text: Link
References:
[1] Anandalingam G., (eds.) T. Friesz: Hierarchical optimization. Ann. Oper. Res. 34 (1992) · Zbl 0751.90067
[2] Aubin J.-P., Frankowska H.: Set-Valued Analysis. Birkhäuser, Boston 1990 · Zbl 1168.49014
[3] Clarke F. H.: Optimization and Nonsmooth Analysis. Wiley, New York 1983 · Zbl 0696.49002
[4] Dempe S.: A necessary and sufficient optimality condition for bilevel programming problems. Optimization 25 (1992), 341-354 · Zbl 0817.90104
[5] Kočvara M., Outrata J. V.: On the solution of optimum design problems with variational inequalities. Recent Advances in Nonsmooth Optimization (D. Du, L. Qi and R. Womersley, World Scientific, Singapore 1995, pp. 172-192 · Zbl 0952.49034
[6] Kočvara M., Outrata J. V.: A nonsmooth approach to optimization problems with equilibrium constraints. Proc. of the ICCP (M. Ferris and J.-S. Pang, SIAM 1997, pp. 148-164 · Zbl 0887.90168
[7] Luo Z.-Q., Pang J.-S., Ralph D., Wu S.-Q.: Exact penalization and stationary conditions of mathematical programs with equilibrium constraints. Math. Programming 75 (1996), 19-76 · Zbl 0870.90092
[8] Luo Z.-Q., Pang J.-S., Ralph D.: Mathematical Programs with Equilibrium Constraints. Cambridge University Press, Cambridge 1996 · Zbl 1139.90003
[9] B. S. : Approximation Methods in Problems of Optimization and Control. Nauka, Moscow 1988. (In Russian; · Zbl 0643.49001
[10] B. S. : Sensitivity analysis in nonsmooth optimization. Theoretical Aspects of Industrial Design (D. A. Field, and V. Komkov, SIAM Publications, Philadelphia 1992, pp. 32-46 · Zbl 0769.90075
[11] B. S. : Generalized differential calculus for nonsmooth and set-valued mappings. J. Math. Anal. Appl. 183 (1994), 250-288 · Zbl 0807.49016
[12] B. S. : Lipschitzian stability of constraint systems and generalized equations. Nonlinear Analysis, Theory, Methods & Applications 22 (1994), 173-206 · Zbl 0805.93044
[13] Murty K. G.: Linear Programming. Wiley, New York 1983 · Zbl 0691.90051
[14] Murty K. G.: Linear Complementarity, Linear and Nonlinear Programming. Heldermann, Berlin 1988 · Zbl 0634.90037
[15] Outrata J. V.: On optimization problems with variational inequality constraints. SIAM J. Optimization 4 (1994), 340-357 · Zbl 0826.90114
[16] Outrata J. V.: Optimality conditions for a class of mathematical programs with equilibrium constraints, to appea. · Zbl 1039.90088
[17] Pang J.-S., Ralph D.: Piecewise smoothness, local invertibility, and parametric analysis of normal maps. Math. Oper. Res. 21 (1996), 401-426 · Zbl 0857.90122
[18] Robinson S. M.: Strongly regular generalized equations. Math. Oper. Res. 5 (1980), 43-62 · Zbl 0437.90094
[19] Scholtes S.: Introduction to Piecewise Differentiable Equations. Habil. Thesis, University of Karlsruhe, 1994
[20] Treiman J. S.: General optimality conditions for bi-level optimization problems. Preprint · Zbl 0652.49015
[21] Ye J. J., Zhu D. L.: Optimality conditions for bilevel programming problems. Optimization 33 (1995), 9-27 · Zbl 0820.65032
[22] Ye J. J., Zhu D. L., Zhu Q. J.: Exact penalization and necessary optimality conditions for generalized bilevel programming problems. SIAM J. Optimization 7 (1997), 481-507 · Zbl 0873.49018
[23] Ye J. J., Ye X. Y.: Necessary optimality conditions for optimization problems with variational inequality constraints. Math. Oper. Res. 22 (1997), 977-997 · Zbl 1088.90042
[24] Zhang R.: Problems of hierarchical optimization in finite dimensions. SIAM J. Optimization 4 (1994), 521-536 · Zbl 0819.90107
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.